# SDR HEEA966903

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520WJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103002
- Condition: Failed
- Location: Cockpit
- Component: RT450
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT.
